loop-erased random walk — 1 articles found.

The scaling limit of Fomin’s identity for two paths in the plane

C. R. Math. Rep. Acad. Sci. Canada Vol. 29 (3) 2007, pp. 65–80
Vol.29 (3) 2007
Michael J. Kozdron Details
(Received: 2007-08-11 )
(Received: 2007-08-11 )

Michael J. Kozdron, University of Regina, Department of Mathematics and Satistics, Regina, SK S4S 0A2; email: kozdron@stat.math.uregina.ca

Abstract/Résumé:

We review some recently completed research that establishes the scaling limit of Fomin’s identity for loop-erased random walk on \(\mathbb{Z}^2\) in terms of the chordal Schramm–Loewner evolution (SLE) with parameter \(2\). In the case of two paths, we provide a simplified proof of the identity for loop-erased random walk and simple random walk, and prove directly that the corresponding identity holds for chordal \(\operatorname{SLE}_2\) and Brownian motion. We also include a brief introduction to SLE and discussion of the relationship between \(\operatorname{SLE}_2\) and loop-erased random walk.

Nous passons en revue de la recherche récemment réalisée qui établit la limite de l’identité de Fomin pour la marche aléatoire à boucles effacées sur \(\mathbb{Z}^2\) en termes du processus Schramm–Loewner (où SLE pour Schramm–Loewner evolution) avec paramètre 2. Dans le cas de deux chemins, nous fournissons une preuve simplifiée de l’identité pour la marche aléatoire à boucles effacées et la marche aléatoire simple, et prouvons ordonner que l’identité correspondante se tient pour \(\operatorname{SLE}_2\) et le mouvement brownien. Nous incluons également une brève introduction au processus Schramm–Loewner et une discussion du rapport entre \(\operatorname{SLE}_2\) et la marche aléatoire à boucles effacées.

Keywords: Brownian excursion measure, Brownian motion, Fomin’s identity, Schramm–Loewner evolution, excursion Poisson kernel, loop-erased random walk, simple random walk

AMS Subject Classification: Research exposition (monographs; survey articles) 60-02

PDF(click to download): The scaling limit of Fomin's identity for two paths in the plane

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.